Quasi-Riemannian structures on supermanifolds and characteristic classes

E. A. Mosman, A. A. Sharapov

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


The notion of a quasi-Riemannian metric being an alternative to generalization of the Riemann metrics to supermanifolds is introduced. Unlike standard supermetrics, the quasi-Riemannian metrics exist on arbitrary supermanifolds, though they are not supersymmetric under the permutation of indices. The application of the quasi-Riemannian structures to the theory of characteristic classes of supermanifolds is considered.

Original languageEnglish
Pages (from-to)668-672
Number of pages5
JournalRussian Physics Journal
Issue number6
Publication statusPublished - Oct 2011
Externally publishedYes


  • characteristic classes
  • Riemannian metric
  • supermanifolds

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Quasi-Riemannian structures on supermanifolds and characteristic classes'. Together they form a unique fingerprint.

Cite this